# SDR UPS00531973

- Difficulty date: March 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT OIL SMELL COMING FROM RT PACK.  TURNED LEFT PACK OFF SMELL CONTINUED.  TURNED RIGHT PACK OFF SELL WENT AWAY.  OPENED ISOLATION VLV AND TURNED OFF L ENG BLEED AND OIL SMELL RETURNED IMMEDIATELY, RT ENG BLEED AND OIL SMELL DISSIPATED. REMOVED AND REPLACED RT ENGINE PER MAINT FUNCTION TASK CARD NR 5001.  PERFORMED ENG RUN PER TASK CARD NR 5002.  OPS CHECKS NORMAL S/N ON 31295 S/N OFF 31289.  OK FOR SERVICE.
